MAUDE Adverse Event Report: CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number C24101E
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the evaluation is pending.A follow up report will be submitted once the evaluation is completed.
 
Event or Problem Description
It was reported that an during a tpn infusion iv bag was found to be empty after being initiated by the previous shift.Upon assessment, it was found that there was a hole located in the upper portion of the tubing set.
 
Additional Manufacturer Narrative
The customer¿s report of a hole in the tubing was confirmed.Functional priming testing observed a leak from the engagement between the tubing and tubing adaptor just below the drip chamber.Closer inspection of the leak under magnification observed a hole in the tubing.No other leaks were observed throughout the tubing.The root cause of the hole could not be identified.
 
Event or Problem Description
It was reported that an during a tpn infusion iv bag was found to be empty after being initiated by the previous shift in the picu department.Upon assessment it was found that there was a hole located in the upper portion of the tubing set.

Brand Name
ALARIS® PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8807535
Report Number9616066-2019-02007
Device Sequence Number326800
Product Code FPA
UDI-Device Identifier10885403235528
UDI-Public10885403235528
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/03/2022
Device Model NumberC24101E
Device Catalogue NumberC24101E
Device Lot Number19015147
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/19/2019
Supplement Report FDA Received Date08/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1